Über algebraische Unabhängigkeit bei gewissen nichtfortsetzbaren Potenzreihen. (German) Zbl 0414.10033


11J85 Algebraic independence; Gel’fond’s method
Full Text: DOI


[1] W. W. Adams, On the algebraic independence of certain Liouville numbers. J. Pure Appl. Algebra13, 41-47 (1978). · Zbl 0387.10022
[2] G. Baeon undE. Braune, Zur Transzendenz von Lückenreihen mit ganzalgebraischen Koeffizienten und algebraischem Argument. Compositio Math.22, 1-6 (1970). · Zbl 0212.39202
[3] P. L. Cijsouw andR. Tijdeman, On the transcendence of certain power series of algebraic numbers. Acta Arith.23, 301-305 (1973).
[4] H. Cohn, Note on almost-algebraic numbers. Bull. Amer. Math. Soc.52, 1042-1045 (1946). · Zbl 0063.00941
[5] A. Durand, Indépendance algébrique de nombres complexes et critère de transcendance. Compositio Math.35, 259-267 (1977). · Zbl 0372.10022
[6] H.Kneser, Funktionentheorie. Göttingen 1958.
[7] F.-J.Wylegala, Approximationsmaße und spezielle Systeme algebraisch unabhängigerp-adischer Zahlen. Dissertation, Köln 1979.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.